# SDR DALA1238579265

- Difficulty date: June 7, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 826-845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY BETWEEN BS 826-845 LOWER SURFACE CARGO TRACK CORRODED ON INTERCOSTAL.  REMOVED AND REPLACED INTERCOSTAL PER MD90 SRM 51-30-02 AND 51-30-05 VOL II.
